# SDR 7AHR201502032356

- Difficulty date: February 2, 2015
- Submitted: February 3, 2015
- Operation: General aviation
- Aircraft: N327US
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- Aircraft time: 54,898 hours, 54,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Punctured
- Location: Bs 797
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB PUNCTURED AT BS 797, RBL 47.5.  REMOVED DAMAGED AREA, LOCATED AND DRILLED DOUBLER AND INSTALLED REPAIR IAW SRM 53-05, FIG 131A-19,53-05.
